2 doctors weighed in:

Can iron chelation drugs cause a rash?

2 doctors weighed in
Dr. Kelty Baker
Internal Medicine - Hematology
1 doctor agrees

In brief: Iron chelation

Yes, especially if you are taking Desferal subcutaneously.
But oral medications can cause a rash as well. Please discuss this with your doctor to see if a change in medication is appropriate or if you could be helped by allergy medications.

In brief: Iron chelation

Yes, especially if you are taking Desferal subcutaneously.
But oral medications can cause a rash as well. Please discuss this with your doctor to see if a change in medication is appropriate or if you could be helped by allergy medications.
Dr. Kelty Baker
Dr. Kelty Baker
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors